Global stability of the positive equilibrium of a mathematical model for unstirred membrane reactors
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 383-389
Published online March 3, 2017
Printed March 31, 2017
Yongli Song and Tonghua Zhang
Hangzhou Normal University, Swinburne University of Technology
Abstract : This paper devotes to the study of a diffusive model for unstirred membrane reactors with maintenance energy subject to a homogeneous Neumann boundary condition. It shows that the unique constant steady state is globally asymptotically stable when it exists. This result further implies the non-existence of the non-uniform steady state solution.
Keywords : diffusion, global stability, local stability, membrane reactor, Lyapunov function
MSC numbers : Primary 35B35, 92D25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd